# SDR REXA2012032000401

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 18,391 hours, 15,908 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR L WINDOW HEAT CAUTION MSG INTERMITTENT IN FLIGHT.  RESECURED CONNECTOR IN REF AMM 30-41-01.  MSG DID NOT DUPLICATE.  PERFORMED OPS CHECK GOOD AT THIS TIME.  A/C OK FOR SVC.
